# SDR SWAA2024091924847

- Difficulty date: August 9, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON RH VAPOR BARRIER LOCATED ON BS663.75 BTW RBL25 TO RBL45.64 AT MAIN LANDING GEAR COMPARTMENT 2024-512103<[01] TOOL USED CALIPER P/N 500-197-30 S/N A18229508 DUE DATE 14 JAN 25;[02] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 15-FEB-25.;[03] TOOL USED SCALE P/N: CR5200 S/N: 8342514510 DUE DATE: 24 FEB 25.;[04] TOOL USED HOT BONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 11 APR 25.;[05] TOOL USED: SCALE P/N:CR5200; S/N:8343110774; DUE DATE:28-FEB-25.;[06] TOOL USED HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 11-APR-25.;[07] TOOL USED ON STEP 12 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[08] REPAIRED RH VAPOR BARRIER LOCATED ON BS663.75 BTW RBL25 TO RBL45.64 AT MAIN LANDING GEAR COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[09] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
